• search hit 3 of 10
Back to Result List

Numerical analysis for a new non-conforming linear finite element on quadrilaterals

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Matthias Grajewski, Jaroslav Hron, Stefan Turek
DOI:https://doi.org/10.1016/j.cam.2005.05.024
ISSN:0377-0427
Parent Title (English):Journal of Computational and Applied Mathematics
Document Type:Article
Language:English
Year of Completion:2006
Date of the Publication (Server):2020/02/13
Volume:193
Issue:1
First Page:38
Last Page:50
Link:https://doi.org/10.1016/j.cam.2005.05.024
Zugriffsart:bezahl
Institutes:FH Aachen / Fachbereich Medizintechnik und Technomathematik